Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have ED problem, swollen legs. Presently taking Tazloc 20, previously Tazloc H, Tazloc A. Blood and ECG done. Change medicine?

My blood pressure is 150/110. i began taking Tazloc A from last 2 years. Than Shifted to Tazloc H and now on Tazloc 20 from past 20 days. My blood pressure is 150/110 from the past few days. Should I again start Tazloc H once again. Last blood test, ECG, and Stress Test has done before 2 months all reported normal. My height is 5.10 and my weight is 93 kg. I am worried of heart attack and stroke . I am 43 years old. My father is a patient of HTN and he is still alive. I also find some ED problem and swelling in my both legs. Should I continue with same medicine or should I replace. I am very confused and scared. Please help
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The H (Hydro Chloro Thiazide) portion of Tazloc-H may be responsible...

A has amlodipine and generally does not cause this.
If you are not comfortable, you can increase the dose of amlodipine and Telmisartan to their maximum dose limits and all will be well.

An andrologist could help further (in ED)

You must reduce your weight / keep your lipids well controlled..

Regular follow up with your Physician is a must.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor